KS Extra Strength Acetaminophen 500 mg - 500 Caplets

KS Extra Strength Acetaminophen 500 mg - 500 Caplets
2 photos
Model: 383241
Brand: KS
(3)
2 stores
1 Products

Product Details

Kirkland Signature Extra Strength contains 500 mg of Acetaminophen, and it temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps. It also temporarily reduces fever.

Kirkland Signature Extra Strength contains 500 mg of Acetaminophen Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps Also temporarily reduces fever Caplets are easy to swallow and gluten-free Designed for adults, but may be used as a pain reliever/fever reducer for children 12 years and over

Shop Now

Compare Buying Options

Last Updated: 2025-05-17 20:26:26

Search
Amazon Amazon

$14.97
walmart bfixedstore4u

Product Specifications

Technical Details

Manufacturer -
Brand KS
Item model number 383241
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 2322464
User Reviews and Ratings
4.7 (3 ratings)
4.7 out of 5 stars
UPC 096619939015

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
KS Extra Strength Acetaminophen 500 mg - 500 Caplets
Reviews: 3
app.ratings: (3)
Price:
$14.97 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!